# SDR ASAA2016121419034

- Difficulty date: December 14, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 12,605 hours, 4,127 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning Light
- Condition: False Activation
- Location: Apu Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE TOW, BLUE APU MAINT LIGHT ILLUMINATED.  ACFT GROUNDED. IAW FIM 49-60 TASK 801, PERFORMED APU BITE, FOUND MAINT MESSAGE 49-91227 LOW OIL QTY, IAW AMM 12-13-31-200-801. INSPECTED APU OIL LEVEL, APU OIL QTY WAS FOUND TO BE FULL, NO SERVICING REQUIRED. CHECKED APU BITE, NO CURRENT MAINTENANCE MESSAGES FOUND, INTERMITTENT FAULT. BLUE MAINT LIGHT EXTINGUISHED.
